Top answers from doctors based on your search:
Disclaimer

side effect susten 400mg vaginal tablet

A 36-year-old female asked:
Dr. Alan Patterson
42 years experience Obstetrics and Gynecology
I rec: Consult at the nearest univ med center, if you are taking that much all 3 ways it should be helping.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 26-year-old female asked:
Dr. Stuart Hickerson
32 years experience Family Medicine
NO: The tablet does not have to sit right u[ against the cervix, it should be inserted enough so the tablet can be completely dissolved and absorbed.
A 48-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Possibly: Hormonal imbalances, either too low or too high levels can predispose a woman to a vaginal yeast infection. Be sure to treat your infection with antiy ... Read More
Dr. Jaiprakash Thakor Jairam
Specializes in Healthcare Professional
Thrush causes: Thrush can be caused by the contraceptive pill irrespective what you are using the pill for.There are many other reasons for thrush including sugar in ... Read More
A 49-year-old member asked:
Dr. Liesa Harte
29 years experience Family Medicine
Progesterone. : Oral Progesterone would not cause harm if used vaginally, but it would make more sense to have it compounded specifically for vaginal use.
A 31-year-old female asked:
Dr. Anne Phelan-adams
A Verified Doctor answered
A US doctor answered Learn more
The only reason for: stopping it before 10 weeks is if it's verified that the pregnancy didn't take. If you ARE pregnant and taking progesterone, stopping it prematurely ... Read More
A 33-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Does not harm: Use the medication exactly as directed by your fertility specialist. Vaginal Progesterone is often given after IVF. If the directions are unclear cont ... Read More
1
1 thank
A member asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
YES: It is not uncommon to experience severe uterine cramping and/or bleeding after taking a morning after pill.
A female asked:
Dr. David Sneid
41 years experience Endocrinology
Progesterone: Susten is a form of progesterone. Why are you receiving it. Check w/your doctor re: possible side effects, as i don't know what problems you're curren ... Read More
A 26-year-old female asked:
Dr. Rahil Malik
10 years experience Obstetrics and Gynecology
Spasm: as the uterus grows, surrounding structures stretch to accomodate the growth. Sometimes, round ligaments can spasm causing pain/discomfort etc. Its a ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Brian Nguyen
11 years experience Obstetrics and Gynecology
No.: please see your fertility specialist and talk about your symptoms because you may have an allergy to the substrate that is part of your medication, yo ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month